# SDR VJ9800454

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER TWO NUT PLATES ON UNDERSIDE OF BS 277 FLOORBEAM UPPER CAP, AFT HORIZ FLANGE LBL 16 AND 23.  REMOVED CORROSION OUT OF LIMITS LBL 17 IAW SRM 53-10-9.  FABBED FLOORBEAM REPAIR, ALODINED, PRIMED, AND INSTALLED REPAIR IAW SRM 53-10-9 FIG 6, 51-10-2, MM 51-21-31, AND SRM 51-30-2.
